# SDR ASAA2023043043038

- Difficulty date: April 30, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N253AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36348
- Aircraft time: 24,225 hours, 7,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Faulty
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMING ASA TASK CARD 78233001, EMERGENCY LIGHT ABOVE L2 DOOR WOULD NOT LAST THE 15 MIN'S. GROUNDED - YES. REPLACED THE BATTERY PACK FOR L2 DOOR, EMERGENCY LIGHTS OPERATING NORMALLY.
